Lisinopril Gave Me Tinnitus

Discussion in 'Support' started by Joe13, Feb 1, 2015.

    1. Joe13

      Joe13 Member

      Tinnitus Since:
      01/2015
      Been off this poison for approximately two weeks after taking it for a month and a half. The last day I was on this drug I was experiencing intermittent high pitched whistles along with a lower pitch constant hissing. The high pitched tones haven't come back but the constant hissing is still there more than ever. I'm also experiencing bouts of light headedeness and hot flashes since stopping. Hopefully the hissing subsides eventually but I don't have much hope after reading these forums. Please educate people you know about the serious side effects of this drug if they are taking it. Doctors pass it out like candy with little thought about the serious complications inflicted on patients' emotional well being.
       
    2. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      I went through ace inhibitors, beta blockers, then settled on a calcium channel blocker because it didn't make me feel breathless. They all gave me a hot face, tinnitus, the shakes, and some nervousness. I told the doctor and he said it's better than dying from a heart attack.
       
    3. EnglishJacq

      EnglishJacq Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Lisinopril
      It’s good to read about another lisinopril taker experiencing the high pitched whistle.
      I took lisinopril for about 2 weeks back around 2012. I first noticed pins and needles in my hands and feet and this constant high pitched whistling. I stopped taking the meds and went back to the docs. His casual attitude of, yeah, that can be some of the side effects’ surprised me. The pins and needles went away within a few days. The high pitched whistling has stayed. The doc maintained that the whistling wasn’t tinnitus, as that is more of a buzzing or pulsating sound, not a whistle. Needless to say, I switched docs.
      I’ve since been told that it’s permanent nerve damage caused by the lisinopril and I’ll just have to live with it.
      I’ve learned to live with it but on the days when it’s louder than others, it drives me nuts!
       

Share This Page

Loading...